# SDR IPXA2015011685317

- Difficulty date: January 13, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Out Of Position
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SLIDE PRESSURE GAUGE NOT VISIBLE THROUGH SIGHTING WINDOW.  INSPECTED AND WIPED OFF MOISTURE IAW MM 25-61-21.  GAUGE VISIBLE.  NO DEFECTS NOTED.
